Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

I have been diagnosed with acute maxillary sinusitis . However,

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 1354 Questions
Question
I have been diagnosed with acute maxillary sinusitis. However, I am a cardiac patient on Multaq and am allergic to penicillin and sulfur. what antibiotic can I safely take to get rid of it?
Mon, 12 Feb 2018 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Priyanka Aggarwal 1 hour later
Brief Answer:
Maxillary sinusitis

Detailed Answer:
Hi
Welcome to HealthcareMagic and thanks for putting up the query
You can take levofloxacin 400 once daily or ciprofloxacin 500 twice daily. Take fluticasone nasal spray twice daily for a week.
All the medicines I have prescribed will be available only on prescription
Wishing you a speedy recovery.
Take care
Thanks and regards
Above answer was peer-reviewed by
 
Follow-up: I have been diagnosed with acute maxillary sinusitis . However, 1 hour later
I thought that both antibiotics you recommended cause serious reactions with Multaq. Why do they issue the warning.
 
 
Answered by Dr. Priyanka Aggarwal 39 hours later
Brief Answer:
Maxillary sinusitis

Detailed Answer:
Hi
The antibiotics I have mentioned doesn't seem to have any drug interactions with multaq but it would be better to consult your cardiologist for this.
Nasal spray is topical and is thus completely safe.
Any further questions are always welcome.
Take care
Thanks and regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor